Alert archive / North Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 35, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 10, 2013, 10:19 PM EDT for Guilford County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 10:19 PM EDT (02:19 UTC)
- Expired
- Jul 11, 2013, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763 WGUS52 KRAH 110219 FFWRAH NCC081-110515- /O.NEW.KRAH.FF.W.0035.130711T0219Z-130711T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1019 PM EDT WED JUL 10 2013 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... GUILFORD COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 115 AM EDT * AT 1011 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING ALONG SOUTH BUFFALO CREEK AT MERRITT DRIVE AND MAPLE WOOD DRIVE. DOPPLER RADAR ESTIMATED THAT AS MUCH AS 1.75 TO 2.0 INCHES OF RAIN HAS FALLEN GREENSBORO WITH THE POTENTIAL FOR ANOTHER AREA OF HEAVY RAIN TO MOVE NORTHEAST OUT OF DAVIDSON COUNTY AND INTO GUILFORD COUNTY WITHIN THE NEXT HOUR. * LOCATIONS THREATENED WITH FLOODING INCLUDE MCLEANSVILLE...HIGH POINT AND GREENSBORO. AN ADDITIONAL 1.0 TO 1.5 INCHES OF OF RAINFALL IS STILL POSSIBLE RESULTING IN ADDITIONAL FLOODING. RESIDENTS LIVING IN THE ASHLEY CREEK APARTMENTS ON PINECROFT ROAD ARE ADVISED TO BE PREPARED TO TAKE ACTION IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002 $$ 23
2 follow-up statements
289 WGUS72 KRAH 110350 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1150 PM EDT WED JUL 10 2013 NCC081-110515- /O.CON.KRAH.FF.W.0035.000000T0000Z-130711T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUILFORD NC- 1150 PM EDT WED JUL 10 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR GUILFORD COUNTY... AT 1146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE FLASH FLOODING ALONG SOUTH BUFFALO CREEK AT MERRITT DRIVE AND MAPLE WOOD DRIVE. WHILE THE HEAVY RAIN HAS MOVED OUT OF THE ADVISORY AREA...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT THAT EXCESSIVE RUNOFF FROM THIS STORM WILL CONTINUE TO RESULT IN FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO MCLEANSVILLE AND GREENSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002 $$ 23
788 WGUS72 KRAH 110517 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 117 AM EDT THU JUL 11 2013 NCC081-110526- /O.EXP.KRAH.FF.W.0035.000000T0000Z-130711T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUILFORD NC- 117 AM EDT THU JUL 11 2013 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR GUILFORD COUNTY... THE HEAVY RAIN HAS ENDED...AND CREEKS ARE WITHIN BANKS. LAT...LON 3620 7956 3592 7956 3593 8003 3621 8002 $$ MWS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:00 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 10, 10:00 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1000 PM EDT WED JUL 10 2013 .SYNOPSIS... A COUPLE OF WEAK DISTURBANCES ALOFT WILL DRIFT ACROSS THE MIDDLE ATLANTIC REGION TONIGHT. A STRONGER UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL MOVE INTO THE REGION LATE THURSDAY INTO FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1000 PM WEDNESDAY... CONVECTION THAT DEVELOPED ALONG OUTFLOW BOUNDARIES OVER THE WESTERN PIEDMONT IS NOW PUSHING EAST ACROSS ORANGE/DURHAM/PERSON COUNTIES. UPDRAFTS APPEAR TO BE MOST EFFICIENTLY SUSTAINED ALONG THE NORTHERN END OF THE OUTFLOW...MOVING TOWARD THE NORTHERN PIEDMONT. RAINFALL TOTALS HAVE MOSTLY BEEN IN THE ONE TO TWO INCH PER HOUR RANGE...WHICH IS CAUSING SOME MINOR FLOODING BASED ON REPORTS IN RANDOLPH AND GUILFORD COUNTIES. ON THE LARGER SCALE...CONVECTION OVER THE MOUNTAINS IS ALSO BEGINNING TO MOVE EAST...AND SO THE ENTIRE FOCUS OF SHOWERS AND STORMS APPEARS THAT IT WILL MOVE EAST OVERNIGHT...MUCH LIKE THE HI-RES MODELS WERE SUGGESTING. HAVE ADJUSTED POPS TO INDICATE THIS TREND...WITH LIKELY POPS EXTENDING FROM THE WESTERN PIEDMONT TOWARD THE NORTHERN COASTAL PLAIN. THERE IS VERY LITTLE DEEP LAYER SHEAR OVER NC TO SUPPORT INTENSE CONVECTION...BUT AN ISOLATED STRONG STORM WILL BE POSSIBLE FOR A FEW MORE HOURS AS THE CONVECTION MOVES THROUGH AN AXIS OF MODEST LINGERING...AND ONLY MARGINALLY ELEVATED INSTABILITY. OVERNIGHT LOWS INT HE LOWER 70S UNDER MOSTLY CLOUDY SKIES. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... AS OF 310 PM WEDNESDAY... THE WEAKNESS ALOFT OVER THE MID ATLANTIC WILL GIVE WAY TO A STRENGTHENING FLOW AS AN UNSEASONABLE STRONG A SHORT WAVE TROUGH MOVES ACROSS THE OHIO VALLEY THURSDAY AFTERNOON AND THEN REACHES THE EASTERN SLOPES OF THE APPALACHIANS BY DAYBREAK FRIDAY. EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE NUMEROUS...ESPECIALLY DURING THE AFTERNOON AND OVERNIGHT HOURS THURSDAY. WHILE THE STRONGEST DYNAMICS REMAINS NORTH OF OUR REGION...THERE WILL BE AMPLE FORCING FOR ASCENT TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. SURPRISINGLY...CONVECTION ALLOWING MODELS ARE PRODUCING LIMITED CONVECTIVE COVERAGE WITH VARIOUS CLUSTERS AND VARYING TIMING SUGGESTING THAT THE TIMING ENFORCING ARE NOT IN OPTIMAL PHASE. WHILE CONVECTIVE PARAMETERS ARE NOT TERRIBLY THREATENING WITH JUST MODEST SHEAR AND INSTABILITY THERE MAY BE SOME ORGANIZATION INTO LINE SEGMENTS AND CLUSTERS THAT COULD RESULT IN A FEW STRONG WIND GUSTS. WITH MORE WIDESPREAD CLOUD COVER AND PRECIPITATION...MAX TEMPERATURES SHOULD RANGE IN THE MID TO UPPER 80S WITH LOWS AROUND 70. -BLAES && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 150 PM WEDNESDAY... THE LONG TERM WILL BE CHARACTERIZED BY A FRONTAL ZONE CROSSING THE AREA AND STALLING IN THE VICINITY OF THE COAST BEFORE RETROGRADING BACK ACROSS OUR AREA THIS WEEKEND. AN EXTENDED PERIOD OF WET AND UNSETTLED WEATHER CAN BE EXPECTED THROUGH EARLY NEXT WEEK. CONSIDERING ALL THE ANTECEDENT RAINFALL WE HAVE HAD ACROSS CENTRAL NORTH CAROLINA...AND PRECIPITABLE WATER VALUES OVER 2 INCHES THROUGHOUT THE PERIOD...THE POTENTIAL FOR FLASH FLOODING WILL BE HIGH AND THE BIGGEST CONCERN FOR THIS FORECAST PERIOD. QPF FOR THIS PERIOD WILL MOST LIKELY BE A WIDESPREAD 1.5 TO 2 INCHES WITH SOME LOCALES EXPERIENCING HIGHER AMOUNTS IN TRAINING OR HEAVIER THUNDERSTORMS. THE FRONT WILL CROSS CENTRAL NC ON FRIDAY...DRIVEN BY A MID-ATLANTIC SURFACE LOW. THERE IS SOME UNCERTAINTY IN TIMING. THE LATEST GFS SHOWS A SLOWER PROGRESSION OF THE FRONT BUT MAY HAVE SOME ISSUES WITH SOME OF THE MESO-SCALE FEATURES THAT MAY FORM IN THE MEANTIME. THE NAM IS MUCH MORE PROGRESSIVE WITH THE FRONT BRINGING IT THROUGH THE CWA BEFORE 12Z FRIDAY WHILE THE GFS SLOWS THE FRONT AND HAS IT LINGER ACROSS THE AREA THROUGH 18Z. EITHER WAY MUCH OF THE CWA IF NOT ALL WILL BE WET WITH INCREASING CHANCES IN THE SOUTHEAST LATER IN THE DAY AS THE FRONT SETTLES OVER THE COASTAL PLAIN. THE FRONT WILL STAY SOUTHEAST OF THE AREA FOR MOST OF THE DAY ON SATURDAY BEFORE THE BERMUDA HIGH BEGINS TO SLOWLY WORK BACK TO THE WEST AND BEGIN A SLOW RETROGRADE OF THE FRONT LATE SATURDAY INTO SUNDAY MORNING. THE X FACTOR HERE WILL BE REMNANT MOISTURE ASSOCIATED CHANTAL WITH WHAT WILL MOST LIKELY BE CLASSIFIED AS A TROPICAL DEPRESSION AT THAT TIME. THIS COULD BRING MOISTURE BACK TO THE NORTH AND WEST A LITTLE QUICKER THAN THE CURRENT GFS SHOWS. TEMPERATURES DURING THIS PERIOD WILL BE IN THE MID 80S FOR HIGHS WITH LOWS IN THE UPPER 60S NORTHWEST TO LOWER 70S SOUTHEAST. ON SUNDAY SOUTHEASTERLY FLOW WILL RETURN TO THE AREA (PERHAPS LATER SUNDAY IN THE TRIAD) AND BEGIN A SLIGHT WARMING TREND WITH CONTINUED STRONG MOISTURE ADVECTION THROUGH THE DAY ON SUNDAY BEFORE BECOMING MORE EASTERLY AND SLIGHTLY LESS WET BUT PW VALUES WILL STILL HOVER AROUND 2 INCHES THROUGH TUESDAY. GRADUALLY THE HIGH IN THE WESTERN ATLANTIC WILL BUILD BACK IN AND SLOWLY HELP TO DRY THINGS OUT POSSIBLY BY WEDNESDAY. THICKNESS VALUES SUPPORT MAXIMUM TEMPERATURES FOR THIS PERIOD WILL GRADUALLY RISE FROM THE MID 80S TO NEAR 90 (AT LEAST IN THE SOUTHEAST) BY WEDNESDAY. LOWS GENERALLY IN THE UPPER 60S TO LOW 70S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... AS OF 733 PM WEDNESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN AND DISSIPATE OVER THE NEXT COUPLE OF HOURS AS BOUNDARY LAYER COOLS AND STABILIZES. UNTIL THAT TIME...LATEST RADAR TRENDS SUGGEST THAT A FEW STORMS COULD IMPACT KGSO AND KINT BETWEEN 00 TO 02Z...RESULTING IN A BRIEF PERIOD OF SUB-VFR CONDITIONS AS THE STORMS MOVE THROUGH THE AREA. OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS ARE ANTICIPATED THIS EVENING...WITH ANOTHER ROUND OF IFR/LIFR STRATUS DEVELOPING BETWEEN 06 TO 12Z THURSDAY. THESE SUB-VFR CEILINGS WILL GRADUALLY LIFT DURING THE MORNING AND BECOME VFR BEFORE NOON. SHOWERS AND STORMS ARE EXPECTED AGAIN THURSDAY AFTERNOON...AND COULD PERSIST WELL INTO THE EVENING AND OVERNIGHT HOURS AS A SURFACE FRONT SETTLES OVER THE AREA. LOOKING FURTHER AHEAD...WEATHER CONDITIONS WILL LIKELY FEATURE A SIMILAR PATTERN OF SHOWERS AND THUNDERSTORMS...MOST NUMEROUS DURING THE AFTERNOON AND EVENING WITH CONSIDERABLE CLOUDS AND PERIODS OF LOW CEILINGS...ESPECIALLY IN THE EARLY MORNING. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLAES NEAR TERM...BLS SHORT TERM...BLAES LONG TERM...ELLIS AVIATION...CBL/BLAES
Hazardous weather outlook, Jul 10, 4:12 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 412 PM EDT WED JUL 10 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-112015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 412 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE LOCALLY HEAVY RAIN AND AN ISOLATED STRONG TO SEVERE WIND GUST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE EXPECTED THURSDAY THROUGH FRIDAY. SOME OF THESE THUNDERSTORMS COULD PRODUCE LOCALIZED FLOODING. A FEW STRONG TO SEVERE WIND GUSTS ARE ALSO POSSIBLE WITH THE STRONGEST STORMS. BLAES
In the hours before
Local storm report, Jul 10, 8:59 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
859 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 4 SE PIEDMONT TRIAD AIR 36.06N 79.90W
07/10/2013 E1.40 INCH GUILFORD NC BROADCAST MEDIA
MINOR FLOODING ALONG WENDOVER AVENUE AND BRIDFORD
PARKWAY.
&&
EVENT NUMBER RAH1300839
CBLSpecial weather statement, Jul 10, 9:11 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
911 PM EDT WED JUL 10 2013
NCZ023>025-040-110200-
ALAMANCE-CHATHAM-DURHAM-ORANGE-
911 PM EDT WED JUL 10 2013
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS ORANGE...DURHAM...
CHATHAM AND ALAMANCE COUNTIES THROUGH 1000 PM EDT...
AT 907 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN OVER EFLAND...OR ABOUT 5 MILES SOUTHWEST OF
HILLSBOROUGH...MOVING NORTHEAST AT 15 MPH. RAINFALL AMOUNTS OF
1.0 TO 1.5" INCHES CAN BE EXPECTED.
SOME LOCATIONS IMPACTED INCLUDE...BURLINGTON...HILLSBOROUGH...SCHLEY
...CHAPEL HILL...DURHAM...AND FEARRINGTON.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...STANDING
WATER IN LOW LYING AREAS AND MINOR FLOODING OF CREEKS...STREAMS AND
AREAS OF POOR DRAINAGE. DRIVERS ARE URGED TO SLOW DOWN AND USE EXTRA
CAUTION TO AVOID HYDROPLANING...ESPECIALLY IN URBAN AREAS WHERE
PROLONGED HEAVY RAIN CAN QUICKLY LEAD TO FLASH FLOODING.
&&
LAT...LON 3623 7880 3609 7881 3608 7879 3607 7879
3607 7876 3592 7876 3593 7880 3587 7883
3587 7890 3572 7896 3569 7953 3624 7951
3625 7932
TIME...MOT...LOC 0107Z 241DEG 14KT 3603 7916
23Local storm report, Jul 10, 9:32 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
932 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HEAVY RAIN 4 NNW FRANKLINVILLE 35.80N 79.73W
07/10/2013 E1.00 INCH RANDOLPH NC 911 CALL CENTER
MINOR FLOODING ALONG OLD LIBERTY AND HALL ROAD
&&
EVENT NUMBER RAH1300840
SECLocal storm report, Jul 10, 9:35 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
935 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 4 SE PIEDMONT TRIAD AIR 36.06N 79.90W
07/10/2013 E1.75 INCH GUILFORD NC EMERGENCY MNGR
MINOR FLOODING WAS REPORTED ALONG WEST WENDOVER
AVENUE...INTERSTATE 40 AND BIG TREE WAY AREA. THERE WAS
REPORTS OF STALLED VEHICLES IN HIGH WATER.
&&
EVENT NUMBER RAH1300841
CBLThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:20 PM EDT | Areal Flood Advisory | RAH | Guilford | 3 hr |
| Jul 10, 9:11 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Durham, Orange | 49 min |
| Jul 11, 10:28 AM EDT | Special Weather Statement | RAH | Stanly | 92 min |
| Jul 11, 10:46 AM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 34 hr |
| Jul 11, 11:34 AM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Randolph | 86 min |
| Jul 11, 11:42 AM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 2 hr |
| Jul 11, 11:53 AM EDT | Special Weather Statement | RAH | Person, Vance | 52 min |
| Jul 11, 1:06 PM EDT | Areal Flood Advisory | RAH | Durham, Granville, Orange, Person, Vance, Warren | 84 min |
| Jul 11, 2:44 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
| Jul 11, 3:14 PM EDT | Areal Flood Advisory | RAH | Anson | 76 min |
| Jul 11, 3:38 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 37 min |
| Jul 11, 5:27 PM EDT | Areal Flood Advisory | RAH | Moore | 93 min |
| Jul 11, 7:23 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford | 52 min |
| Jul 11, 7:38 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 112 min |
Nearby
Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.